uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Metrics associated with extremal plurisubharmonic functions
Uppsala University.
1995 (English)In: Proceedings of the American Mathematical Society, ISSN 0002-9939, Vol. 123, no 9, 2763-2770 p.Article in journal (Other academic) Published
Abstract [en]

A natural metric is introduced on the family of all polynomially convex compact L-regular sets in C-n, thus turning this family into a complete metric space. An application in complex dynamics is described.

Place, publisher, year, edition, pages
AMER MATHEMATICAL SOC , 1995. Vol. 123, no 9, 2763-2770 p.
Keyword [en]
EXTREMAL PLURISUBHARMONIC FUNCTIONS; PLURICOMPLEX GREEN FUNCTIONS; COMPLEX DYNAMICS; C-INFINITY FUNCTIONS; INEQUALITY; FRACTALS; SETS
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-28460OAI: oai:DiVA.org:uu-28460DiVA: diva2:56356
Note

Addresses: KLIMEK M, UNIV UPPSALA, INST MATEMAT, BOX 480, S-75106 UPPSALA, SWEDEN.

Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2016-05-12

Open Access in DiVA

No full text

Authority records BETA

Klimek, Maciej

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Uppsala University
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf